# SDR 06FDEA1777

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65186201
- Part serial: CV0155
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO DOOR FWD EDGE OF EXTERIOR SKIN HAS SEVERAL DENTS.  *S/D*  REMOVED AND REPLACED LWR FWD CARGO DOOR IAW FED EX MM 52-31-000-4.
